# SDR 2002FA0000310

- Difficulty date: February 22, 2002
- Submitted: March 11, 2002
- Operation: General aviation
- Aircraft: N3054K
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970102
- Engine: Cont TSIO360EB
- System (JASC): 3110 · Instrument Panel
- Part: Master Switch
- Part number: 587837
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MASTER SWITCH IS DIVIDED INTO TWO SWITCHES A THAT ARE COUPLED TOGETHER WITH A PLASTIC TAB.  THE HALF OF THE SWITCH THAT CONTROLS THE ALTERNATOR FIELDS IS HIDDEN UNDER THE SIDE PANEL.  WHEN THE TAB THAT COUPLES THE TWO TOGETHER BROKE, THE ALTERNATORS DROPPED OFF LINE.
